# SDR VNAA2012062200005

- Difficulty date: June 22, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 19,093 hours, 18,819 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 2LA00516320
- Part serial: 1454064
- Condition: Damaged
- Location: Cockpit
- Part time: 5,360 hours, 5,414 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED F/O SIDE MAP LIGHT FAILED.  SPARKS WERE SEEN, AS WELL AS ODOR THAT DISAPPEARED QUICKLY.  CIRCUIT BREAKER ALSO POPPED.  MAINTENANCE INSPECTED, FOUND F/O MAP LIGHT WIRES DAMAGED IN LIGHT ASSEMBLY, REMOVED AND REPLACED F/O MAP LIGHT ASSEMBLY AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
